Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A measure-theoretic proof of a theorem on reflexivity


Author: D. M. Oberlin
Journal: Proc. Amer. Math. Soc. 41 (1973), 325-326
MSC: Primary 46B10
MathSciNet review: 0317010
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: Representing measures are employed to give a short proof of the following theorem: A normed linear space is reflexive if its unit ball is weakly compact.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0317010-9
Keywords: Reflexive normed linear space, weak topologies, weak-star topologies, representing measure
Article copyright: © Copyright 1973 American Mathematical Society